# SDR QXEA2021030200097

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 6,410 hours, 3,813 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS UNABLE TO OPEN R1 DOOR. REMOVED FROM SERVICE. OPEN & CLOSED DOOR. NO DEFECTS NOTED. OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
